EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques
Vol. CXXII, No. 26, pp. 31–37 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Structural theorems for families of Fourier hyperfunctions

B. Stankovic

Institute of Mathematics, University of Novi Sad, Trg Dositeja Obradovica 4, 21000 Novi Sad, Yugoslavia

Abstract: A structural characterization of convergent and bounded families of Fourier hyperfunctions is given.

Keywords: Fourier hyperfunctions, families of hyperfunctions

Classification (MSC2000): 46F15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Aug 2001. This page was last modified: 20 Jun 2011.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition